Fréchet algebras with orthogonal basis
Colloquium Mathematicum, Tome 48 (1984) no. 1, pp. 103-110
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_48_1_103_110,
author = {Z. Sawo\'n and Z. Wro\'nski},
title = {Fr\'echet algebras with orthogonal basis},
journal = {Colloquium Mathematicum},
pages = {103--110},
year = {1984},
volume = {48},
number = {1},
doi = {10.4064/cm-48-1-103-110},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-48-1-103-110/}
}
Z. Sawoń; Z. Wroński. Fréchet algebras with orthogonal basis. Colloquium Mathematicum, Tome 48 (1984) no. 1, pp. 103-110. doi: 10.4064/cm-48-1-103-110
Cité par Sources :